American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22D20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] H. Seferoglu. A spectral mapping theorem for representations of one-parameter groups. Proc. Amer. Math. Soc. 134 (2006) 2457-2463. MR 2213720.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Ana-Maria Popa and Zhong-Jin Ruan. Uniformly complete quotient space $UCQ(G)$ and completely isometric representations of $UCQ(G)^*$ on $\mathcal{B}(L_2(G))$. Proc. Amer. Math. Soc. 134 (2006) 1223-1235. MR 2196060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Lek-Heng Lim, Judith A. Packer and Keith F. Taylor. A direct integral decomposition of the wavelet representation. Proc. Amer. Math. Soc. 129 (2001) 3057-3067. MR 1840112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Volker Runde. Locally compact groups which have the weakly compact homomorphism property . Proc. Amer. Math. Soc. 123 (1995) 3363-3364. MR 1273521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia